# SDR 01FDEA00628

- Difficulty date: July 30, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48297
- Aircraft time: 39,759 hours, 11,903 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH CAPT AND F/O RADAR DISPLAY BEGAN TO SPOKE.  REMOVED AND REPLACED WEATHER RADAR ANTENNA AND PLATE AS PER MM 34-41-01-2.  GROUND CHECK OK.
